MAUDE Adverse Event Report: STRYKER-ENDOSCOPY LAKELAND 5300; SINGLE-USE REPROCESSED ULTRASONIC SURGICAL INSTRUMENTS

STRYKER-ENDOSCOPY LAKELAND 5300; SINGLE-USE REPROCESSED ULTRASONIC SURGICAL INSTRUMENTS
Catalog Number HAR1136
Medical Device Problem Codes Use of Device Problem (1670); Failure to Seal (4070)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 12/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the surgical team observed prolonged and poor tissue sealing and this reprocessed harmonic alarmed remove instrument and clean tips even though there was no char on tips to clean.This product had poor tissue sealing and caused bleeding.Case transitioned to an open procedure.There was no other patient injury or medical intervention reported.Multiple attempts were made for additional information.No information was provided regarding extended procedure time.These are commonly used devices that are readily available.
 
Additional Manufacturer Narrative
The device was not returned to stryker sustainability solutions for evaluation.As the device was not returned for evaluation, inspection was unable to be performed.A review of the dhr supports that the device met all inspection and test criteria prior to release from stryker.The reported event could be attributed to: generator delivers less energy than displayed settings damage to membrane switch assembly (e.G.Bent contact rings, trace break, tear in circuit, loose connection, adhesive migration, corrosion under button covers, msa mechanical button faces do not align with the energy button and ah buttons) shaft/rod subassembly damage piezoelectric transducer audio jack damaged or becomes loose damage to scalpel rod gaskets or gaskets in incorrect locations insufficient height of tissue pad tissue accumulation between the blade and shaft activation against solid surfaces, repeated use of instrument beyond intended use user selects improper settings on generator.The instructions for use (ifu) state: avoid contact with any and all metal or plastic instruments or objects when the instrument is activated.Contact with staples, clips or other instruments while the instrument is activated may result in scratches on the blade, cracked or broken blades and premature blade failure.Audible high-pitched ringing, resonating from the blade, is an abnormal condition and an indicator that the blade is not operating properly.This may result in abnormally high shaft temperatures and user or patient injury.Do not attempt to bend, sharpen, or otherwise alter the shape of the blade.Doing so may cause blade failure and user or patient injury.Care should be taken not to apply pressure between the instrument blade and tissue pad without having tissue between them.Clamping the tissue pad against the active blade without tissue on the full length of the blade will result in higher blade, clamp arm and distal shaft temperatures and can result in possible damage to the instrument.If this occurs, there may be an instrument failure, and the generator touchscreen displays a troubleshooting message.The reported event will continue to be monitored through post-market surveillance.Should the device become available for return, the investigation will be reopened.

Brand Name
NA
Common Device Name
SINGLE-USE REPROCESSED ULTRASONIC SURGICAL INSTRUMENTS
Manufacturer (Section D)
STRYKER-ENDOSCOPY LAKELAND 5300
5300 region ct
lakeland FL 33815
Manufacturer (Section G)
STRYKER-ENDOSCOPY LAKELAND 5300
5300 region ct
lakeland FL 33815
Manufacturer Contact
arsalan rizvi
1810 w. drake drive
tempe, AZ 85283
8888883433
MDR Report Key24263373
Report Number0001056128-2026-00008
Device Sequence Number10726639
Product Code NLQ
UDI-Device Identifier07613327586589
UDI-Public07613327586589
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K233471
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberHAR1136
Device Lot Number16969686
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/07/2026
Initial Report FDA Received Date02/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite